Alert archive / Georgia / River Flood Warnings in 2023
River Flood Warning 28, NWS Atlanta, GA
NWS Atlanta, GA issued this river flood warning at Jan 4, 2023, 12:27 PM EST for Cobb County, Fulton County, Georgia. It took effect at Jan 4, 2023, 12:39 PM EST. It was in force for 29 hr.
The area
The outline as issued.
The facts
- Issued
- Jan 4, 2023, 12:27 PM EST (17:27 UTC)
- In effect from
- Jan 4, 2023, 12:39 PM EST
- Expired
- Jan 5, 2023, 5:57 PM EST
- In force
- 29 hr
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Flood severity
- Moderate
Counties Cobb County, GA, Fulton County, GA
The radar
The Atlanta radar (KFFC), 48 km from the middle of the area, began a volume at 17:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Chattahoochee River at GA 280 near Atlanta (CHAG1). The gauge peaked at 23.92 ft at Jan 4, 2023, 4:00 PM EST.
- Action stage
- 22 ft
- Minor stage
- 24 ft
- Moderate stage
- 28 ft
- Major stage
- 31 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02336490, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
286
WGUS42 KFFC 041727
FLWFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Peachtree City GA
1227 PM EST Wed Jan 4 2023
...The National Weather Service in Peachtree City GA has issued a
Flood Warning for the following rivers in Georgia...
Chattahoochee River at GA 280 near Atlanta affecting Cobb and
Fulton Counties.
For the Chattahoochee River Basin...including Atlanta...Moderate
flooding is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Please report observed flooding to local emergency services or law
enforcement and request they pass this information to the National
Weather Service when you can do so safely.
Additional information is available at weather.gov/atlanta.
&&
GAC067-121-050530-
/O.NEW.KFFC.FL.W.0028.230104T1739Z-230105T2257Z/
/CHAG1.2.ER.230104T1739Z.230105T0600Z.230105T1656Z.NO/
1227 PM EST Wed Jan 4 2023
...FLOOD WARNING IN EFFECT UNTIL TOMORROW AFTERNOON...
* WHAT...Moderate flooding is forecast.
* WHERE...Chattahoochee River at GA 280 near Atlanta.
* WHEN...Until tomorrow afternoon.
* IMPACTS...At 30 feet, Significant flooding expands upstream and
downstream from the gage on South Cobb Drive. Flood waters 1 to 6
feet deep cover the railroad tracks in this industrial area. Flood
waters begin to enter commercial buildings off South Cobb Drive
and River View Road. A portion of a river access road on the
Georgia Power Plant McDonough will be under two feet of water. The
water level reaches the parking lot of the sales office at a
cement plant and a portion of Paul Avenue will be under two feet
of water.
* ADDITIONAL DETAILS...
- At 12:00 PM EST Wednesday the stage was 22.6 feet and rising.
- Forecast...The river is expected to rise above flood stage
this afternoon to a crest of 29.3 feet just after midnight
tonight. It will then fall below flood stage late tomorrow
morning.
- Flood stage is 24 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3383 8449 3382 8442 3372 8455 3376 8460
$$2 follow-up statements
112
WGUS82 KFFC 042130
FLSFFC
Flood Statement
National Weather Service Peachtree City GA
430 PM EST Wed Jan 4 2023
...The Flood Warning continues for the following rivers in Georgia...
Chattahoochee River at GA 280 near Atlanta affecting Cobb and
Fulton Counties.
For the Chattahoochee River Basin...including Helen, Dahlonega,
Cornelia, Buford, Buford, Suwanee, Suwanee, Chattahoochee River
upstream McGinnis Ferry Rd, Norcross, Chattahoochee River above
Roswell, Roswell, Powers Ferry & I285 Atlanta, Smyrna, Chattahoochee
River below Morgan Falls Dam, Atlanta, Atlanta, Atlanta, Atlanta,
Fairplay, Whitesburg, Fairburn, Whitesburg, Whitesburg, Franklin,
Corinth, Hammett Rd below Hogansville, Franklin, West Point, Union,
Columbus, Omaha...Moderate flooding is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Please report observed flooding to local emergency services or law
enforcement and request they pass this information to the National
Weather Service when you can do so safely.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at weather.gov/atlanta.
&&
GAC067-121-050930-
/O.EXT.KFFC.FL.W.0028.000000T0000Z-230105T1248Z/
/CHAG1.1.ER.230104T2121Z.230105T0000Z.230105T0648Z.NO/
430 PM EST Wed Jan 4 2023
...FLOOD WARNING NOW IN EFFECT UNTIL TOMORROW MORNING...
* WHAT...Minor flooding is forecast.
* WHERE...Chattahoochee River at GA 280 near Atlanta.
* WHEN...Until tomorrow morning.
* IMPACTS...At 24.0 feet, Flood stage is reached. Minor flooding
occurs of the woodlands and fields in the natural flood plain
upstream and downstream from the gage on South Cobb Drive. The
water level reaches the railroad tracks in the industrial area on
both sides of the river near the bridge.
* ADDITIONAL DETAILS...
- At 4:00 PM EST Wednesday the stage was 23.9 feet.
- Forecast...The river is expected to rise to a crest of 24.6
feet this evening. It will then fall below flood stage just
after midnight tonight.
- Flood stage is 24 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3383 8449 3382 8442 3372 8455 3376 8460
$$401
WGUS82 KFFC 050248
FLSFFC
Flood Statement
National Weather Service Peachtree City GA
948 PM EST Wed Jan 4 2023
...The Flood Warning continues for the following rivers in Georgia...
Chattahoochee River at Atlanta affecting Cobb and Fulton Counties.
Chattahoochee River near Whitesburg affecting Carroll, Coweta and
Heard Counties.
Suwanee Creek at Suwanee affecting Gwinnett County.
Sweetwater Creek near Austell affecting Douglas and Cobb Counties.
...The Flood Warning is cancelled for the following rivers in
Georgia...
Chattahoochee River at GA 280 near Atlanta affecting Cobb and
Fulton Counties.
For the Chattahoochee River Basin...including Helen, Dahlonega,
Cornelia, Buford, Buford, Suwanee, Suwanee, Chattahoochee River
upstream McGinnis Ferry Rd, Norcross, Chattahoochee River above
Roswell, Roswell, Powers Ferry & I285 Atlanta, Smyrna, Chattahoochee
River below Morgan Falls Dam, Atlanta, Atlanta, Atlanta, Atlanta,
Fairplay, Whitesburg, Fairburn, Whitesburg, Whitesburg, Franklin,
Corinth, Hammett Rd below Hogansville, Franklin, West Point, Union,
Columbus, Omaha...Minor flooding is forecast.
For the Suwanee Creek...including Suwanee...Minor flooding is
forecast.
For the Sweetwater Creek...including Powder Springs, Powder Springs,
Powder Springs, Austell, Austell, Austell, Sweetwater Creek below
Austell...Minor flooding is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Please report observed flooding to local emergency services or law
enforcement and request they pass this information to the National
Weather Service when you can do so safely.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Motorists should not attempt to drive around barricades or drive
cars through flooded areas.
Additional information is available at weather.gov/atlanta.
&&
GAC067-121-050400-
/O.CAN.KFFC.FL.W.0028.000000T0000Z-230105T0248Z/
/CHAG1.1.ER.230104T2121Z.000000T0000Z.000000T0000Z.NO/
948 PM EST Wed Jan 4 2023
...FLOOD WARNING IS CANCELLED...
The Flood Warning is cancelled for
the Chattahoochee River at GA 280 near Atlanta.
* ADDITIONAL DETAILS...
- At 9:15 PM EST Wednesday the stage was 22.8 feet.
- Forecast...The river is expected to fall to 5.8 feet Monday
evening.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3383 8449 3382 8442 3372 8455 3376 8460
$$
GAC067-121-051200-
/O.EXT.KFFC.FL.W.0022.000000T0000Z-230105T1200Z/
/VING1.1.ER.230104T1522Z.230104T2130Z.230105T0600Z.NO/
948 PM EST Wed Jan 4 2023
...FLOOD WARNING NOW IN EFFECT UNTIL TOMORROW MORNING...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Chattahoochee River at Atlanta.
* WHEN...Until tomorrow morning.
* IMPACTS...At 14 feet, Flood stage is reached. Minor flooding
begins in the woodlands along the river upstream and downstream
from the gage on Paces Ferry Road. Portions of an athletic field
at Lovett School...backyards of residential homes on Cochise
Drive...Paces Ferry Drive...Paces Manor and Farmington Drive...and
walking paths by a restaurant will be under one foot of water.
* ADDITIONAL DETAILS...
- At 9:15 PM EST Wednesday the stage was 14.9 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 9:15 PM EST Wednesday was 16.1 feet.
- Forecast...The river is expected to fall below flood stage
just after midnight tonight and continue falling to 3.7 feet
Monday evening.
- Flood stage is 14 feet.
- Flood History...This crest compares to a previous crest of
14.9 feet on 02/16/1990.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3392 8447 3391 8440 3382 8442 3383 8449
$$
GAC135-051500-
/O.EXT.KFFC.FL.W.0012.000000T0000Z-230105T1848Z/
/SWEG1.1.ER.230104T1246Z.230104T2300Z.230105T1248Z.NO/
948 PM EST Wed Jan 4 2023
...FLOOD WARNING NOW IN EFFECT UNTIL EARLY TOMORROW AFTERNOON...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Suwanee Creek at Suwanee.
* WHEN...Until early tomorrow afternoon.
* IMPACTS...At 10.0 feet, Minor flooding expands further into the
flood plain from Suwanee Creek Park through Martin Farm Park to
George Pierce Park. The Suwanee Creek Greenway and trails are
completely flooded with the water approaching the Swift Atlanta
Company parking lot. Suwanee Creek Road begins to flood in low
areas near Bennett Creek Bridge. In addition...yards begin to
flood off Bend Creek Trail and Mill Creek Run. Portions of the
playground behind the Suwanee Elementary School will be flooded.
* ADDITIONAL DETAILS...
- At 9:15 PM EST Wednesday the stage was 10.3 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 9:15 PM EST Wednesday was 11 feet.
- Forecast...The river is expected to fall below flood stage
tomorrow morning and continue falling to 1.1 feet Monday
evening.
- Flood stage is 8 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3412 8403 3410 8396 3403 8398 3401 8413
3403 8412 3406 8409
$$
GAC067-097-051500-
/O.EXT.KFFC.FL.W.0034.230105T0514Z-230106T0448Z/
/AUSG1.1.ER.230105T0514Z.230105T1800Z.230105T2248Z.NO/
948 PM EST Wed Jan 4 2023
...FLOOD WARNING NOW IN EFFECT UNTIL LATE TOMORROW EVENING...
* WHAT...Minor flooding is forecast.
* WHERE...Sweetwater Creek near Austell.
* WHEN...Until late tomorrow evening.
* IMPACTS...At 12 feet, Minor flooding continues in the woodlands
and fields upstream and downstream from the gage near the
Interstate 20 bridge. Portions of a paintball playing field just
downstream of the bridge and athletic fields in the Woodrow Wilson
Park on Mount Vernon Road are flooded with one to two feet of
water. A portion of Wren Circle in Douglas County...the County
Iron Works and Sunlight Drive in Cobb County begin to flood.
* ADDITIONAL DETAILS...
- At 9:30 PM EST Wednesday the stage was 9.6 feet.
- Forecast...The river is expected to rise above flood stage
just after midnight tonight to a crest of 11.2 feet early
tomorrow afternoon. It will then fall below flood stage
tomorrow afternoon.
- Flood stage is 10 feet.
- Flood History...This crest compares to a previous crest of
11.2 feet on 03/07/2003.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3379 8464 3385 8463 3380 8459 3374 8459
3370 8463 3376 8466
$$
GAC045-077-149-051500-
/O.EXT.KFFC.FL.W.0026.230105T1030Z-230105T2100Z/
/WHTG1.1.ER.230105T1030Z.230105T1200Z.230105T1500Z.NO/
948 PM EST Wed Jan 4 2023
...FLOOD WARNING NOW IN EFFECT FROM LATE TONIGHT TO TOMORROW
AFTERNOON...
* WHAT...Minor flooding is forecast.
* WHERE...Chattahoochee River near Whitesburg.
* WHEN...From late tonight to tomorrow afternoon.
* IMPACTS...At 17 feet, Flood Stage is reached. Minor flooding
begins in the woodlands and fields along the river upstream and
downstream from the gage on U.S. Highway 27 or Georgia Highway 16.
Flood waters reach the top of the boat ramp at Riverside Park next
to the bridge. The playground at a day use area on the west side
of the Chattahoochee Bend State Park will begin to flood.
* ADDITIONAL DETAILS...
- At 9:30 PM EST Wednesday the stage was 16.4 feet.
- Forecast...The river is expected to rise above flood stage
late tonight to a crest of 17.1 feet tomorrow morning. It
will then fall below flood stage late tomorrow morning.
- Flood stage is 17 feet.
- Flood History...This crest compares to a previous crest of
17.1 feet on 02/11/1995.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3359 8484 3355 8478 3350 8479 3341 8498
3344 8505 3350 8493
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Jan 4, 6:40 AM EST, 5 hours 47 minutes earlier.
Area forecast discussion, Jan 4, 6:40 AM EST, 5 hours 47 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 640 AM EST Wed Jan 4 2023 ...New 12Z Aviation Discussion... .SHORT TERM... (Today through Thursday) Issued at 408 AM EST Wed Jan 4 2023 A tornado watch has been issued to start off the morning for a line south of the I-20 corridor. The south and central regions of the CWA are still seeing temperatures in the upper 60s and low 70s at the time of this AFD. Any additional heating before the front arrives will continue to prime the environment for another round of strong to severe storms south I-20. The primary threats in this morning's watch area will be damaging winds and the possibility of isolated tornadoes. Moderate SBCAPE values of 1500 J/KG and effective bulk shear exceeding 60kts. Any storm that forms in this sector will also be working with SRH values near 400 m2/s2 so rotation and mesocyclones can be expected even with non tornado producing storms. We've already seen embedded supercells in the line as it approaches, and conditions are favorable for the formation of discrete supercells out ahead of the line. The situation continue to evolve and remain complex, please continue to monitor the forecast for the most up to date information concerning on going watches and warnings. A flood watch will remain in effect until Wednesday night, and additional rainfall of up to two inches are possible with isolated higher totals in areas of training storms. While no additional counties have been added during this mornings forecast period, heavy rain continues to fall just north of the metro ATL area and training storms just north of I-20 will need to be watched closely for flash flooding as more rain continues to fall. The front should clear the area after 7PM today and and cooler temperatures and clear weather will eventually push in for Thursday. Temps in the mid to upper 60s will be likely for tomorrow as winds turn more westerly, but we still remain around 10 degrees above average; a trend that will likely continue through the long term. Vaughn && .LONG TERM... (Thursday night through Tuesday) Issued at 408 AM EST Wed Jan 4 2023 A comparatively cooler and drier airmass will be in place across north and central Georgia as the extended period begins on Friday. An upper level ridge and associated surface high will move over the Southeast on Friday, which will keep weather conditions benign and skies mostly clear across the region on Friday and Saturday. Low temperatures are forecast to drop into the 30s across the forecast area as the morning begins. Afternoon highs will still be 3-6 degrees above climatological normals, but no longer pushing record values, rising into the mid 50s in north Georgia and upper 50s to low 60s in central Georgia. After starting the morning in the mid 30s across the area on Saturday, temperatures will climb under the influence of the ridge, reaching into the low to mid 60s across the area in the afternoon. A weak frontal system will drop into north Georgia on Saturday night into Sunday. However, low-level moisture and instability continue to appear limited across the area, so a slight chance of showers with no thunderstorms has been maintained across north Georgia for Saturday night into Sunday. The frontal boundary is anticipated to sag into north Georgia before stalling and washing out early Monday. Model guidance continues to diverge on the upper level flow pattern during the early portions of next week. The potential remains for additional waves to traverse the remnant boundary, so slight to low- end chance PoPs have been maintained on Monday and Tuesday. The potential for a wintry mix in the higher elevations of northeast Georgia will need to be monitored at the tail-end of the period, as there is a slight chance that precip overrunning the frontal zone may overlap with border-line freezing temperatures in this area Monday night into Tuesday morning. King && .AVIATION... (12Z TAFS) Issued at 639 AM EST Wed Jan 4 2023 The strongest TSRA has cleared ATL and continues to move East. TSRA is still possible with gusty winds until 16Z today. Some lingering RA will begin to dissipate after 18Z as WX clears the area. Some gusts in remaining TSRA could be up to 20kts with IFR cigs in convection and MVFR outside. CIGS should become VFR after 18Z. //ATL Confidence...Avi Update... Medium on WX timing end. Medium to high on all other elements. Vaughn && .PRELIMINARY POINT TEMPS/POPS... Athens 44 65 38 55 / 0 0 0 0 Atlanta 48 63 37 54 / 0 0 0 0 Blairsville 39 57 32 49 / 0 0 0 0 Cartersville 42 61 34 54 / 0 0 0 0 Columbus 47 67 38 60 / 0 0 0 0 Gainesville 45 60 37 53 / 0 0 0 0 Macon 44 70 39 61 / 0 0 0 0 Rome 42 61 34 55 / 0 0 0 0 Peachtree City 43 64 36 56 / 0 0 0 0 Vidalia 54 74 42 61 / 20 0 0 0 && .FFC WATCHES/WARNINGS/ADVISORIES... Flood Watch through this evening for GAZ008-009-013>016-021>025- 027-031>038-041>050-052>060-066>072-078>082-089>092-094-102-103. && SHORT TERM...Vaughn LONG TERM....King AVIATION...Vaughn
Hazardous weather outlook, Jan 4, 4:46 AM EST, 7 hours 41 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 446 AM EST Wed Jan 4 2023 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-051000- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 446 AM EST Wed Jan 4 2023 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...Today and Tonight... Showers and thunderstorms will continue across north and central Georgia this morning morning and afternoon ahead of an advancing cold front. Several storms could become severe capable of producing damaging wind gusts, brief tornadoes, and frequent lightning. A Tornado Watch is in effect for areas to the south of the I-20 corridor until 12 PM EST. Locally heavy rainfall this morning and afternoon could lead to flash flooding and river flooding concerns. A Flood Watch remains in effect for portions of north and central Georgia until 7 PM EST. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday... No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not requested but spotters are encouraged to submit reports of severe weather through the web by going to weather.gov/atlanta. Please relay any information about observed severe weather to the NWS while following all local, state, and CDC guidelines.
In the hours before
Local storm report, Jan 4, 11:01 AM EST, 1 hour 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1101 AM EST WED JAN 4 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 AM FLASH FLOOD 2 N STATE BOTANICAL GAR 33.93N 83.38W
01/04/2023 CLARKE GA NEWSPAPER
ATHENS BANNER-HERALD REPORTED FLOODING
INSIDE THEIR NEW OFFICE BUILDING ON THE 2000
BLOCK OF S MILLEDGE AVE.
&&Local storm report, Jan 4, 11:13 AM EST, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1113 AM EST WED JAN 4 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0912 AM FLASH FLOOD 1 SW CENTERVILLE 32.62N 83.70W
01/04/2023 HOUSTON GA BROADCAST MEDIA
CORRECTS PREVIOUS FLOOD REPORT FROM 1 SW
CENTERVILLE. ROAD FLOODED ALONG WEEPING
WILLOW WAY IN WARNER ROBBINS NEAR TOM
CHAPMAN BLVD.
&&
SMLocal storm report, Jan 4, 12:08 PM EST, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1208 PM EST WED JAN 4 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0930 AM FLASH FLOOD 1 NE NICHOLASVILLE 33.88N 83.74W
01/04/2023 WALTON GA EMERGENCY MNGR
PORTION OF FANNIE THOMPSON ROAD CLOSED DUE
TO FLOODING FROM WILDCAT CREEK.
&&
SAMLocal storm report, Jan 4, 12:13 PM EST, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1213 PM EST WED JAN 4 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0930 AM FLASH FLOOD 3 NW HERNDONVILLE 33.74N 83.73W
01/04/2023 WALTON GA EMERGENCY MNGR
REPORTS OF RESIDENTS THAT CAN NOT GET OUT OF
THEIR DRIVEWAY ON DEAN HILL RD DUE TO
DRIVEWAY FLOODING.
&&
SMLocal storm report, Jan 4, 12:17 PM EST, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1217 PM EST WED JAN 4 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM FLASH FLOOD DUCKTOWN 34.24N 84.24W
01/04/2023 FORSYTH GA BROADCAST MEDIA
REPORTS OF YELLOW CREEK SPILLING OVER THE
ROADWAY OF DOC SAMS RD, WITH FLOOD WATERS
INUNDATING AT LEAST 1 HOME BASEMENT NEAR THE
CREEK.
&&
KJTLocal storm report, Jan 4, 12:25 PM EST, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1225 PM EST WED JAN 4 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0519 AM TSTM WND DMG 1 SE DOUGLASVILLE 33.74N 84.73W
01/04/2023 DOUGLAS GA EMERGENCY MNGR
TREE DOWN NEAR CUL-DE-SAC ON PROFESSIONAL
PKWY IN DOUGLAS COUNTY.
&&
SMThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 3, 7:12 PM EST | Special Weather Statement | FFC | Baldwin, Jones | 33 min |
| Jan 3, 7:28 PM EST | Special Weather Statement | FFC | Marion | 32 min |
| Jan 3, 7:31 PM EST | Special Weather Statement | FFC | Peach | 44 min |
| Jan 3, 7:33 PM EST | Special Weather Statement | FFC | Clarke | 27 min |
| Jan 3, 7:51 PM EST | Special Weather Statement | FFC | Dooly | 24 min |
| Jan 3, 8:46 PM EST | Special Weather Statement | FFC | Bleckley, Pulaski | 29 min |
| Jan 3, 9:16 PM EST | Special Weather Statement | FFC | Taylor | 29 min |
| Jan 3, 9:40 PM EST | Special Weather Statement | FFC | Muscogee | 35 min |
| Jan 3, 10:52 PM EST | Special Weather Statement | FFC | Taylor | 23 min |
| Jan 3, 11:17 PM EST | Special Weather Statement | FFC | Bibb, Crawford, Taylor | 28 min |
| Jan 3, 11:34 PM EST | Special Weather Statement | FFC | Carroll | 26 min |
| Jan 3, 11:44 PM EST | Special Weather Statement | FFC | Bibb, Crawford | 31 min |
| Jan 4, 12:07 AM EST | Special Weather Statement | FFC | Fayette | 8 min |
| Jan 4, 12:24 AM EST | Special Weather Statement | FFC | Clayton, Fayette | 36 min |
| Jan 4, 12:59 AM EST | Special Weather Statement | FFC | Floyd | 31 min |
| Jan 4, 1:42 AM EST | Special Weather Statement | FFC | Gordon | 33 min |
| Jan 4, 3:24 AM EST | Special Weather Statement | FFC | Bartow, Floyd, Gordon, Polk | 96 min |
| Jan 4, 3:49 AM EST | Special Weather Statement | FFC | Cherokee, Pickens | 26 min |
| Jan 4, 4:05 AM EST | Special Weather Statement | FFC | Cherokee, Haralson, Paulding | 115 min |
| Jan 4, 4:25 AM EST | Special Weather Statement | FFC | Lumpkin | 35 min |
| Jan 4, 4:32 AM EST | Severe Thunderstorm Warning | FFC | Carroll, Coweta, Heard, Troup | 43 min |
| Jan 4, 4:51 AM EST | Special Weather Statement | FFC | White | 9 min |
| Jan 4, 4:54 AM EST | Special Weather Statement | FFC | Fulton | 36 min |
| Jan 4, 5:14 AM EST | Special Weather Statement | FFC | Gwinnett | 31 min |
| Jan 4, 5:17 AM EST | Special Weather Statement | FFC | Coweta, Fayette, Meriwether | 28 min |
| Jan 4, 5:19 AM EST | Special Weather Statement | FFC | Douglas | 26 min |
| Jan 4, 5:27 AM EST | Special Weather Statement | FFC | Cobb, DeKalb, Forsyth, Fulton, Gwinnett, Hall | 63 min |
| Jan 4, 5:32 AM EST | River Flood Warning | FFC | Forsyth, Fulton | 49 hr |
| Jan 4, 5:33 AM EST | Severe Thunderstorm Warning | FFC | Harris, Muscogee, Talbot | 42 min |
| Jan 4, 5:37 AM EST | River Flood Warning | FFC | DeKalb | 21 days |
| Jan 4, 5:37 AM EST | Severe Thunderstorm Warning | FFC | Clayton, Coweta, DeKalb, Fayette, Fulton, Henry and 4 more | 23 min |
| Jan 4, 5:55 AM EST | Flash Flood Warning | FFC | Cherokee, Clayton, Cobb, DeKalb, Douglas, Forsyth and 5 more | 6 hr |
| Jan 4, 5:57 AM EST | Special Weather Statement | FFC | DeKalb, Henry, Newton, Rockdale, Spalding | 33 min |
| Jan 4, 6:05 AM EST | Special Weather Statement | FFC | Bartow, Cherokee, Floyd, Gilmer, Gordon, Paulding and 2 more | 55 min |
| Jan 4, 6:12 AM EST | Special Weather Statement | FFC | Talbot, Upson | 33 min |
| Jan 4, 6:24 AM EST | River Flood Warning | FFC | DeKalb, Fulton | 21 days |
| Jan 4, 6:27 AM EST | Special Weather Statement | FFC | Barrow, Jackson, Madison | 93 min |
| Jan 4, 6:29 AM EST | River Flood Warning | FFC | Fulton, Gwinnett | 5 hr |
| Jan 4, 6:32 AM EST | Special Weather Statement | FFC | Chattahoochee, Marion, Muscogee, Stewart | 28 min |
| Jan 4, 6:48 AM EST | Special Weather Statement | FFC | Upson | 27 min |
| Jan 4, 6:48 AM EST | Special Weather Statement | FFC | Morgan | 27 min |
| Jan 4, 6:55 AM EST | River Flood Warning | FFC | DeKalb, Fulton | 6 hr |
| Jan 4, 6:55 AM EST | Special Weather Statement | FFC | Clarke, Oconee | 35 min |
| Jan 4, 7:05 AM EST | Special Weather Statement | FFC | Crawford, Marion, Schley, Taylor, Webster | 25 min |
| Jan 4, 7:06 AM EST | Special Weather Statement | FFC | Bartow, Cherokee, Floyd, Gordon, Haralson, Paulding and 2 more | 54 min |
| Jan 4, 7:09 AM EST | River Flood Warning | FFC | Forsyth | 21 hr |
| Jan 4, 7:11 AM EST | River Flood Warning | FFC | Gilmer | 2 hr |
| Jan 4, 7:16 AM EST | River Flood Warning | FFC | Polk | 21 days |
| Jan 4, 7:16 AM EST | Special Weather Statement | FFC | Greene | 29 min |
| Jan 4, 7:19 AM EST | Special Weather Statement | FFC | Jones, Monroe | 26 min |
| Jan 4, 7:24 AM EST | Special Weather Statement | FFC | Crawford, Schley, Webster | 36 min |
| Jan 4, 7:25 AM EST | River Flood Warning | FFC | Gwinnett | 9 hr |
| Jan 4, 7:27 AM EST | Special Weather Statement | FFC | Oglethorpe | 63 min |
| Jan 4, 7:38 AM EST | Areal Flood Warning | FFC | Bartow, Carroll, Floyd, Gordon, Haralson, Paulding and 1 more | 5 hr |
| Jan 4, 7:43 AM EST | Flash Flood Warning | FFC | Clarke, Madison, Morgan, Oconee, Oglethorpe, Walton | 4 hr |
| Jan 4, 7:47 AM EST | Special Weather Statement | FFC | Baldwin, Twiggs | 28 min |
| Jan 4, 8:00 AM EST | Special Weather Statement | FFC | Dooly, Houston | 30 min |
| Jan 4, 8:08 AM EST | River Flood Warning | FFC | Bartow | 3 hr |
| Jan 4, 8:13 AM EST | Severe Thunderstorm Warning | FFC | Wilkes | 11 min |
| Jan 4, 8:16 AM EST | Special Weather Statement | FFC | Glascock, Hancock, Taliaferro, Twiggs, Warren, Washington and 1 more | 29 min |
| Jan 4, 8:25 AM EST | River Flood Warning | FFC | Gwinnett | 110 min |
| Jan 4, 8:27 AM EST | River Flood Warning | FFC | Gwinnett | 21 hr |
| Jan 4, 8:29 AM EST | River Flood Warning | FFC | Cobb | 2 hr |
| Jan 4, 8:32 AM EST | Special Weather Statement | FFC | Bleckley, Crisp, Dodge, Pulaski, Wilcox | 28 min |
| Jan 4, 8:35 AM EST | River Flood Warning | FFC | Cherokee, Cobb | 21 days |
| Jan 4, 8:49 AM EST | Severe Thunderstorm Warning | FFC | Glascock, Jefferson, Washington | 26 min |
| Jan 4, 8:53 AM EST | River Flood Warning | FFC | Cobb | 4 hr |
| Jan 4, 8:54 AM EST | Special Weather Statement | FFC | Dodge, Johnson, Laurens, Wilcox | 36 min |
| Jan 4, 9:12 AM EST | Severe Thunderstorm Warning | FFC | Glascock, Jefferson, Warren, Washington | 33 min |
| Jan 4, 9:21 AM EST | River Flood Warning | FFC | Fulton | 21 days |
| Jan 4, 9:27 AM EST | Special Weather Statement | FFC | Dodge, Emanuel, Laurens, Montgomery, Telfair, Treutlen and 1 more | 48 min |
| Jan 4, 9:53 AM EST | Special Weather Statement | FFC | Toombs | 82 min |
| Jan 4, 9:59 AM EST | River Flood Warning | FFC | Elbert, Madison, Oglethorpe | 25 hr |
| Jan 4, 10:02 AM EST | River Flood Warning | FFC | Cobb, Fulton | 18 hr |
| Jan 4, 10:04 AM EST | River Flood Warning | FFC | Gwinnett, Walton | 21 days |
| Jan 4, 10:19 AM EST | River Flood Warning | FFC | Fulton | 15 hr |
| Jan 4, 10:20 AM EST | River Flood Warning | FFC | Cobb | 21 days |
| Jan 4, 10:27 AM EST | River Flood Warning | FFC | Cobb, Fulton | 17 hr |
| Jan 4, 10:56 AM EST | River Flood Warning | FFC | Cherokee | 21 days |
| Jan 4, 11:42 AM EST | River Flood Warning | FFC | Cherokee | 11 hr |
Nearby
River Flood Warnings in Georgia, 2023Every river flood warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.